Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62973
Title: On the noncentral Chi-square distribution - a computer-aided approach
Authors: Huang, WK
Keywords: Noncentral chi-square distribution
Distribution functions
Issue Date: 2006
Publisher: Pushpa Publishing House
Source: Advances and applications in statistics, 2006, v. 6, no. 1, p. 17-32 How to cite?
Journal: Advances and applications in statistics 
Abstract: The aim of this paper is to show that the value of the distributionfunction of a random variable with a noncentral chi-square distribution at any point can be written as a double integral which can be evaluated numerically with good estimate and error bound.
URI: http://hdl.handle.net/10397/62973
ISSN: 0972-3617
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

13
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.